On The Metric Dimension of Some Operation Graphs

Marsidi Marsidi, Ika Hesti Agustin, Dafik Dafik, Ridho Alfarisi, Hendrik Siswono

Abstract


Let  be a simple, finite, and connected graph. An ordered set of vertices of a nontrivial connected graph  is  and the -vector  represent vertex  that respect to , where  and  is the distance between vertex  and  for . The set  called a resolving set for  if different vertex of  have different representations that respect to . The minimum of cardinality of resolving set of G is the metric dimension of , denoted by . In this paper, we give the local metric dimension of some operation graphs such as joint graph , amalgamation of parachute, amalgamation of fan, and .


Keywords


metric dimension, resolving set, operation graphs.

Full Text:

PDF

References


G. Chartrand, E. Salehi, and P. Zhang, "The partition dimension of a graph," Aequationes Math., vol. 59, pp. 45-54, 2000.

G. Chartrand, L. Eroh, and M. A. Johnson, " Resolvability in graphs and the metric dimension of a graph," Discrate Appl. Math., vol. 105, pp. 99-113, 2000.

Marsidi, Dafik, I. H. Agustin, and R. Alfarisi, “On the local metric dimension of line graph of special graph,” CAUCHY, vol. 4, no. 3, pp. 125-130, 2016.

I. G. Yero, D. Kuziak, and J. S. Rodríguez-Velázquez, “On the metric dimension of corona product graphs,” Computers and Mathematics with Applications, vol. 61, pp. 2793-2798, 2011.

H. Fernau, P. Heggernes, P. Hof, D. Meister, and R. Saei, “Computing the metric dimension for chain graphs,” Information Processing Letters, vol. 115, pp. 671-676, 2015.

J. Cáceres, C. Hernando, M. Mora, I. M. Pelayo, and M. L. Puertas, “On the metric dimension of infinite graphs,” Discrete Applied Mathematics, vol. 160, pp. 2618-2626, 2012.

M. Fehr, S. Gosselin, and O. R. Oellermann, “The metric dimension of cayley digraphs,” Discrete Mathematics, vol. 360, pp. 31-41, 2006.

T. K. Maryati, A. N. M. Salman, and E. T. Baskoro, “On H-supermagic labelings for certain shackles and amalgamations of a connected graph,” Utilitas Mathematica, 2010.

I. H. Agustin, Dafik, S. Latifah, and R. M. Prihandini, “A super (A,D)-Bm-antimagic total covering of a generalized amalgamation of fan graphs,” CAUCHY, vol. 4, no. 4, pp. 146-154, 2017.




DOI: http://dx.doi.org/10.18860/ca.v5i3.5331

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id
 

Creative Commons License
Cauchy (ISSN: 2086-0382 / E-ISSN: 2477-3344) by http://ejournal.uin-malang.ac.id/index.php/Math is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.